# SDR COEA2011122350801

- Difficulty date: December 23, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S5367121732801
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION: LT CREASE BEAM WEB CORRODED AT FRAME 39-40 TOP AND BOTTOM SURFACE (LENGTH 2.75", WIDTH 4.0", DEPTH .011").  REMOVED CORROSION, INSTALLED TWO ANGLES AND TWO DOUBLERS, NEW CREASE BEAM WEB IAW ATR72 SRM WITH OEM PART.
